Research

My research interests are in nonparametric statistics, combinatorial probability, and discrete and computational geometry. Here is a link to my CV. See also arXiv, DBLP, and MathSciNet.

Preprints

Publications


  • Estimation in tensor Ising models (with Somabha Mukherjee and Jaesung Son), Information and Inference: A Journal of the IMA, to appear, 2022. (arXiv, Journal)
  • Motif estimation via subgraph sampling: the fourth moment phenomenon (with Sayan Das and Sumit Mukherjee), Annals of Statistics, Vol. 50 (2), 987-1011, 2022. (arXiv, Journal)
  • Distribution-free multisample test based on optimal matching with applications to single cell genomics (with Divyansh Agarwal, Somabha Mukherjee, and Nancy R. Zhang), Journal of the American Statistical Association, Vol. 117 (538), 627-638, 2022. (arXiv, Journal)
  • Normal approximation and fourth moment theorems for monochromatic triangles (with Xiao Fang and Han Yan), Random Structures and Algorithms, Vol. 60 (1), 25-53, 2022. (arXiv, Journal)
  • Geometric systems of unbiased representatives (with Aritra Banik, Sujoy Bhore, and Leonardo Martínez-Sandoval), Information Processing Letters, Vol. 176, 106232, 2022. (Journal)
  • Fluctuations of the magnetization in the p-spin Curie-Weiss model (with Somabha Mukherjee and Jaesung Son), Communications in Mathematical Physics, Vol. 387, 681-728, 2021. (PDF, Journal)
  • Parameter estimation for undirected graphical models with hard constraints (with Kavita Ramanan), IEEE Transactions on Information Theory, Vol. 67 (10), 6790-6809, 2021. (arXiv, Journal)
  • Asymptotic distribution of Bernoulli quadratic forms (with Somabha Mukherjee and Sumit Mukherjee), Annals of Applied Probability, Vol. 31 (4), 1548-1597, 2021. (arXiv, Journal)
  • Spectral edge in sparse random graphs: Upper and lower tail large deviations (with Sohom Bhattacharya and Shirshendu Ganguly), Annals of Probability, Vol. 49(4), 1847-1885, 2021. (arXiv, Journal)
  • A nearest-neighbor based nonparametric test for viral remodeling in heterogeneous single-cell proteomic data (with Trambak Banerjee and Gourab Mukherjee), Annals of Applied Statistics, Vol.14 (4), 1777-1805, 2020. (arXiv, Journal)
  • Goodness-of-fit tests for inhomogeneous random graphs (with Soham Dan), International Conference on Machine Learning (ICML), PMLR 119, 2335-2344, 2020. (Proceedings)
  • Asymptotic distribution and detection thresholds for two-sample tests based on geometric graphs, Annals of Statistics, Vol. 48 (5), 2879–2903, 2020. (arXiv, Journal)
  • Replica symmetry in upper tails of mean-field hypergraphs (with Somabha Mukherjee), Advances in Applied Mathematics, Vol. 119, 102047, 2020. (arXiv, Journal)
  • Upper tails for edge eigenvalues of random graphs (with Shirshendu Ganguly), SIAM Journal on Discrete Mathematics, Vol. 34 (2), 1069-1083, 2020. (arXiv, Journal)
  • The second moment phenomenon for monochromatic subgraphs (with Somabha Mukherjee and Sumit Mukherjee), SIAM Journal on Discrete Mathematics, Vol. 34 (1), 794-824, 2020. (arXiv, Journal)
  • Upper tail large deviations for arithmetic progressions in a random set (with Shirshendu Ganguly, Xuancheng Shao, and Yufei Zhao), International Mathematics Research Notices, Vol. 2020 (1), 167–213, 2020. (arXiv, Journal)
  • Sensitivity analysis for inverse probability weighting estimators via the percentile bootstrap (with Qingyuan Zhao and Dylan Small), Journal of the Royal Statistical Society, Series B, Vol. 81 (4), 735–761, 2019. (arXiv, Journal)
  • A general asymptotic framework for distribution-free graph-based two-sample tests, Journal of the Royal Statistical Society, Series B, 575-602, Vol. 81 (3), 2019. (arXiv, Journal)
  • Predicting X-sensitivity of circuit-inputs on test-coverage: A machine-learning approach, (with Manjari Pradhan, Krishnendu Chakraborty, and Bhargab B. Bhattacharya), IEEE Transactions on Computer-Aided Design of Integrated Circuits and Systems (TCAD), Vol. 38 (12), 2343–2356, 2019. (Journal)
  • Limit theorems for monochromatic stars (with Sumit Mukherjee), Random Structures and Algorithms, Vol. 55 (4), 831–853, 2019. (arXiv, Journal)
  • Monochromatic subgraphs in randomly colored graphons (with Sumit Mukherjee), European Journal of Combinatorics, Vol. 81, 328-353, 2019. (arXiv, Journal)
  • The 1-Dimensional discrete Voronoi game (with Aritra Banik, Sandip Das, and Sreeja Das), Operations Research Letters, Vol. 47, 115-121, 2019. (PDF, Journal)
  • Inference in Ising models (with Sumit Mukherjee), Bernoulli, Vol. 24 (1), 493-525, 2018. (arXiv, Journal)
  • Degree sequence of random permutation graphs (with Sumit Mukherjee), Annals of Applied Probability, Vol. 27 (1), 439-484, 2017. (arXiv, Journal)
  • Universal Poisson and Normal limit theorems in graph coloring problems with connections to extremal combinatorics (with Persi Diaconis and Sumit Mukherjee), Annals of Applied Probability, Vol. 27 (1), 337-394, 2017. (arXiv, Journal)
  • Upper tails and independence polynomials in random graphs (with Shirshendu Ganguly, Eyal Lubetzky, and Yufei Zhao), Advances in Mathematics, Vol. 319, 313–347, 2017. (arXiv, Journal)
  • The discrete Voronoi game in (with Aritra Banik, Sandip Das, and Satyaki Mukherjee), Computational Geometry: Theory and Applications, Vol. 63, 53-62, 2017. (PDF, Journal)
  • Collision times in multicolor urn models and sequential graph coloring with applications to discrete logarithms, Annals of Applied Probability, Vol. 26 (6), 3286-3318, 2016. (arXiv, Journal)
  • High temperature asymptotics of orthogonal mean-field spin glasses (with Subhabrata Sen), Journal of Statistical Physics, Vol. 162 (1), 63-80, 2016. (arXiv, Journal)
  • Almost empty monochromatic triangles in planar point sets (with Deepan Basu, Kinjal Basu, and Sandip Das), Discrete Applied Mathematics, Vol. 210, 207-213, 2016. (arXiv, Journal)
  • Testing closeness with unequal sized samples (with Gregory Valiant), Neural Information Processing System (NeurIPS), 2015, 2611-2619. (arXiv, Proceedings)
  • Exact and asymptotic results on coarse Ricci curvature of graphs (with Sumit Mukherjee), Discrete Mathematics, Vol. 338, 23–42, 2015. (arXiv, Journal)
  • The minimum enclosing circle of a set of fixed points and a mobile point (with Aritra Banik and Sandip Das), Computational Geometry: Theory and Applications, Vol. 47 (9), 891–898, 2014. (PDF, Journal)
  • Minimum-weight edge discriminator in hypergraphs (with Sayantan Das and Shirshendu Ganguly), Electronic Journal of Combinatorics, Vol. 21 (3), #P3.18, 2014. (arXiv, Journal)
  • Optimal strategies for the one-round discrete Voronoi game on a line (with Aritra Banik and Sandip Das), Journal of Combinatorial Optimization, Vol. 26, 655-669, 2013. (PDF, Journal)
  • On pseudo-convex partitions of a planar point set (with Sandip Das), Discrete Mathematics, Vol. 313 (21), 2401–2408, 2013. (arXiv, Journal)
  • New variations of the maximum coverage facility location problem (with Subhas C. Nandy), European Journal of Operational Research, Vol. 224, 477-485, 2013. (PDF, Journal)
  • Disjoint empty convex pentagons in planar point sets (with Sandip Das), Periodica Mathematica Hungarica, Vol. 66 (1), 73–86, 2013. (arXiv, Journal)
  • The projection median of a set of points in (with Riddhipratim Basu and Tanmoy Talukdar), Discrete and Computational Geometry, Vol. 47 (2), 329–346, 2012. (PDF, Journal)

Undergraduate Publications


  • Holes or empty pseudo-triangles in planar point sets (with Sandip Das), Moscow Journal of Combinatorics and Number Theory, Vol. 2 (1), 16-46, 2012. (arXiv, Journal)
  • On the minimum size of a point set containing a 4-Hole and a disjoint 5-Hole (with Sandip Das), Studia Scientiarum Mathematicarum Hungarica, Vol. 48 (4), 445-457, 2012. (PDF, Journal)
  • On the Fermat-Weber point of a polygonal chain and its generalizations, Fundamenta Informaticae, Vol. 107 (4), 331-343, 2011. (arXiv, Journal, Mathematica Demo)
  • Maximizing Voronoi regions of a set of points enclosed in a circle with applications to facility location, Journal of Mathematical Modelling and Algorithms, Vol. 9 (4), 375-392, 2010. (PDF, Journal)
  • Geometric proof of a Ramsey-type result for disjoint empty convex polygons I and II (with Sandip Das), Geombinatorics, Vol. XX (1), 5–16, and Vol. XIX (4), 2010. (PDF I, PDF II)